Journal of Symbolic Logic

Review: M. H. Stone, The Representation of Boolean Algebras

Saunders Mac Lane

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 4, Issue 1 (1939), 35.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183386526

JSTOR
links.jstor.org

Citation

Lane, Saunders Mac. Review: M. H. Stone, The Representation of Boolean Algebras. J. Symbolic Logic 4 (1939), no. 1, 35. https://projecteuclid.org/euclid.jsl/1183386526


Export citation